# SDR COMA9860313

- Difficulty date: October 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7050
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32895902
- Condition: Stuck
- Location: Left
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT 14TH STAGE DUCT VALVE FAILED IN OPEN POSITION.  REPLACED VALVE.
